Maxigesic Tab X 12 (Paracetamol and Ibuprofen) is a world-first specific combination of Paracetamol 500mg and Ibuprofen 150mg. Maxigesic is the only combination analgesic that provides the maximum daily dose of Paracetamol 4000mg and Ibuprofen 1200mg, if required.
AUST R 218785
Maxigesic contains 500 mg of paracetamol and 150 mg of ibuprofen in each tablet.
Adults and Children over 12 years: Take one to two tablets with a large glass of water. Repeat dose every six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12.
The consumer medicines information can be accessed at: http://www.aftpharm.com/maxigesic_cmi
To be used by adults only- not suitable for kids or infants
Do not use if you have a stomach ulcer, impaired kidney function, heart failure, allergic to anti-inflammatory medicines, pregnant or trying to become pregnant.